# SDR SWIA201642191

- Difficulty date: May 20, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 19,580 hours, 16,260 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 881-897
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DUE TO CORROSION ON STR 27 BETWEEN BS 881 AND 897.7.  REPAIRED THE STRINGER IAW REO. PRESSURIZATION LEAK CHECK GOOD.
